# SDR VTZA97642

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6294 - BWI-JFK - DURING TAKEOFF ROLL, EXPERIENCED A RIGHT OIL CONTAMINATION CAPTION LIGHT.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE CONTROL WAS NOTIFIED AND IAD MAINTENANCE WAS DISPATCHED.  MAINTENANCE REMOVED, CLEANED ADN REINSTALLED RIGHT ENGINE CHIP DETECTOR.  MAINTENANCE ALSO PERFORMED REQUIRED ENGINE PENALTY RUNS.  SOAP SAMPLE TAKEN AND SENT TO ANALYSIS LAB FOR EVALUATION.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
